Citation: TokingTech. "Stay away from Xylazine: An Experience with Xylazine (exp93724)". Erowid.org. Sep 13, 2014. erowid.org/exp/93724
||(powder / crystals)
| T+ 0:00
||(powder / crystals)
| T+ 5:00
I work at a vet clinic and value my future but also am on the look out for free highs that I think carry no risk for me. I only take what will never be noticed and only then when the opportunity arises. I took 10 10mg valium and some phenobarbs (which I didn't know sucked) previously and that was a few months ago.
Anyway, yesterday we were anesthetizing an animal for surgery and he started fighting so the vet went to get a sedative. As I am a pre-vet student I always ask a lot of questions and he told me it was a 'powerful tranquilizer' called Xylazine.
I noticed the bottle of this drug sitting out on the counter while the only other employees were in the operating room. It was a 50ml bottle so I figured 3mL would not be noticed missing. I drew up a syringe and put it in my pocket (causing me to be very nervous the rest of the day)!!!
When I got home half had leaked out and 1.5cc remained [reported as 150 mg]. I didn't want to shoot this drug (I actually might have but had no rigs) so I dried it out over steam and scraped up the white crystally substance.
At first it was really sticky--I think I didn't dry it enough--so I rolled up a little ball and swallowed it. After a few more dryings it was a bit more powdery so I was able to do a few lines. I really regret blowing this stuff as much as doing the drug itself as it was very sticky and caused terrible congestion all through today (day after).
As for the experience itself, it was almost entirely very unenjoyable. Maybe if I had done a smaller dose it would have been fun because as it was coming on I had a slightly euphoric and sedated feeling which then escalated to clumsiness and even profound closed eyed visuals (if this level could be maintained I feel there may be potential for recreational use of this drug. However it seems as though threshold for unsafe doses is very low). At this point I was enjoying the experience somewhat even though it had been a pain in the butt to administer.
However as I kept coming up, I got really drowsy and ended up stumbling into my bedroom, putting on sweats (I was really cold, a common effect of sedatives and tranquilizers) and bundled into bed for what I hope was sleep but could maybe have been more of a borderline comatose state. I woke up every 2 hours or so with the craziest cotton-mouth you can imagine. After about 5 hours I was able to get up and have something to eat and smoke a bowl to calm my nerves. I could still feel the effects of the drug but I was definitely over the hump. When I woke up this morning I felt back to normal, no hangover.
Anyway, I just wanted to share my experience with this drug for which there is almost no information available. I strongly recommend staying away from it or using a tiny dose to see the effects. I am honestly feeling lucky to feel totally recovered today as that crap lingered for a lonnnng time.
Had I used a larger dose I have no doubts that I may have had to go to the ER. I have read that this drug can cause serious decreases in heart rate and breathing rate. I made sure to drink lots of water and had a friend who knew I had taken it so if I didn't call him back he would have sought medical attention. Looking back this is probably the dumbest drug experience I have ever had (and I have had some interesting experiences!!) and will never do a drug again without doing more than very basic research.
Stay safe everyone and try to learn from others mistakes. Getting high doesn't have to be dangerous at all but as we all know it can be in many ways.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.